MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD¿ ECCENTRIC LUER SLIP TIP SYRINGE; PISTON SYRINGE

BECTON DICKINSON, S.A. BD¿ ECCENTRIC LUER SLIP TIP SYRINGE; PISTON SYRINGE
Catalog Number 300866
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/29/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd¿ eccentric luer slip tip syringe stopper peeled off within the barrel.The following information was provided by the initial reporter, translated from mandarin chinese to english: there seems a piece of stopper peeled off within the barrel.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes.D10: returned to manufacturer on: 12-jan-2023.H6: investigation summary one physical sample and one photo were provided to our quality team for investigation.Through visual inspection, a black particle was identified inside the syringe.Further evaluation identified the particle was a stopper flap that was detached.A device history review was performed for reported lot 2112098, no deviations or non-conformances related to the reported issues were identified during the manufacturing process that could have contributed to this issue.This component is provided by an external supplier, incoming inspections are performed according to procedure.We have notified the supplier of this incident.Based on the available information, a root cause related to our manufacturing process cannot be identified at this time, therefore it is likely the incident is related to an issue with the material provided by the supplier.

Brand Name
BD¿ ECCENTRIC LUER SLIP TIP SYRINGE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key16018267
Report Number3003152976-2022-00576
Device Sequence Number6678960
Product Code FMF
UDI-Device Identifier00382903008667
UDI-Public00382903008667
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number300866
Device Lot Number2112098
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2022
Supplement Date Received by Manufacturer02/17/2023
Initial Report FDA Received Date12/20/2022
Supplement Report FDA Received Date03/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown